MAUDE Adverse Event Report: CREAGH MEDICAL LTD FIRST CHOICE UHP; PTA CATHETER

CREAGH MEDICAL LTD FIRST CHOICE UHP; PTA CATHETER
Model Number UHP75104
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit has been requested from the customer, has not been returned as of 08th november 2018.
 
Event or Problem Description
Customer reported a balloon rupture at 16 atm.No patient injury reported.
 
Event or Problem Description
Customer reported a balloon rupture at 16 atm.No patient injury reported.
 
Additional Manufacturer Narrative
Unit has been requested from the customer, has not been returned as of 08th november 2018.Additional manufacturer narrative: the unit was not ultimately returned by the customer.A review of the batch history records and process controls has been carried out.The units were processed to the correct validated parameters.All units from this batch were subjected to a 100% final inspection process, including 100% wet leak testing.All units were inspected under a 10x vision system and all observed defective units were removed.All manufacturing operations were completed by fully trained operators.All components used in the manufacture of this batch are consistent with that used on all pta uhp products.The current inspection & testing controls in place are deemed effective.All associated batch records have been reviewed and no anomalies or unusual data readings have been noted during this investigation.The customer has not informed surmodics of any other suspected lots.No unit has been returned for evaluation therefore this complaint is unconfirmed and the root cause inconclusive.Corrected data in follow-up #1: section b1: "adverse event" was incorrectly selected, this has been corrected to select "product problem" instead.Section d1: a incorrect device brand name "dynamis" was provided, this has been updated to the correct brand name "first choice uhp".Section e1: the initial reporter was incorrectly identified as being the manufacturer, this has been updated to include the details of the distributor who was the initial reporter.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
FIRST CHOICE UHP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
eoin mcevoy
ida business park
ballinasloe, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key8183747
Report Number3005994106-2018-00005
Device Sequence Number19336863
Product Code LIT
UDI-Device Identifier08570590020082
UDI-Public08570590020082
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP75104
Device Lot Number21701327
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/10/2018
10/10/2018
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date05/15/2019
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown